×

Subgroups of infinite index in Fuchsian groups. (English) Zbl 0223.20054


MSC:

20H10 Fuchsian groups and their generalizations (group-theoretic aspects)
20E06 Free products of groups, free products with amalgamation, Higman-Neumann-Neumann extensions, and generalizations
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Fox, R. H.: On Fenchel’s conjecture aboutF-groups. Mat. Tidsschrift6, 61-65 (1952). · Zbl 0049.15404
[2] Greenberg, L.: Discrete groups of motions. Canadian J. Math.12, 415-426 (1960). · Zbl 0096.02102 · doi:10.4153/CJM-1960-036-8
[3] Hoare, A.H.M., Karrass, A., Solitar, D.: Subgroups of finite index of Fuchsian groups. Math. Z.120, 289-298 (1971). · Zbl 0223.20053 · doi:10.1007/BF01109993
[4] Magnus, W., Karrass, A., Solitar, D.: Combinatorial group theory: Presentations of groups. Pure and Appl. Math., vol.13. New York: Interscience 1966. · Zbl 0138.25604
[5] McCool, J.: Elements of finite order in free product sixth-groups. Glasgow Math. J.9, Part 2, 128-145 (1968). · Zbl 0197.01902 · doi:10.1017/S0017089500000410
[6] Schupp, P.: On Greendlinger’s lemma. Commun. Pure Appl. Math.23, 233-240 (1970). · Zbl 0194.03205 · doi:10.1002/cpa.3160230209
[7] Shenitzer, A.: Decomposition of a group with a single defining relation into a free product. Proc. Amer. Math. Soc.6, 273-279 (1955). · Zbl 0064.02204 · doi:10.1090/S0002-9939-1955-0069174-1
[8] Zieschang, H., Vogt, E., Coldeway, H.-D.: Flächen und ebene diskontinuierliche Gruppen. Lecture Notes in Mathematics 122. Berlin-Heidelberg-New York: Springer 1970. · Zbl 0204.24002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.